Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 11, 2025, 9:29 PM MDT for Grant County, Morton County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2025, 9:29 PM MDT (03:29 UTC)
- Expired
- May 11, 2025, 10:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 74 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:28 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 3685 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
978
WUUS53 KBIS 120329
SVRBIS
NDC037-059-120430-
/O.NEW.KBIS.SV.W.0002.250512T0329Z-250512T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1029 PM CDT Sun May 11 2025
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Central Morton County in south central North Dakota...
Northwestern Grant County in south central North Dakota...
* Until 1130 PM CDT/1030 PM MDT/.
* At 1027 PM CDT/927 PM MDT/, a severe thunderstorm was located over
Elgin, or 37 miles northeast of Lemmon, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Mesonet site at New Leipzig reported a 61 mph wind gust
at 1010 pm CDT.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Elgin, Carson, Almont, Heart Butte Dam, and Heil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4631 10174 4645 10205 4686 10155 4669 10119
TIME...MOT...LOC 0327Z 218DEG 27KT 4642 10180
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TELKEN3 follow-up statements
731 WWUS53 KBIS 120354 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 1054 PM CDT Sun May 11 2025 NDC037-059-120430- /O.CON.KBIS.SV.W.0002.000000T0000Z-250512T0430Z/ Morton ND-Grant ND- 1054 PM CDT Sun May 11 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT/1030 PM MDT/ FOR CENTRAL MORTON AND NORTHWESTERN GRANT COUNTIES... At 1054 PM CDT/954 PM MDT/, a severe thunderstorm was located 9 miles east of Heart Butte Dam, or 38 miles southwest of Mandan, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Elgin, Carson, Almont, Heart Butte Dam, and Heil. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4631 10174 4645 10205 4686 10155 4669 10119 TIME...MOT...LOC 0354Z 218DEG 27KT 4658 10162 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ TELKEN
322 WWUS53 KBIS 120409 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 1109 PM CDT Sun May 11 2025 NDC037-059-120430- /O.CON.KBIS.SV.W.0002.000000T0000Z-250512T0430Z/ Morton ND-Grant ND- 1109 PM CDT Sun May 11 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT/1030 PM MDT/ FOR CENTRAL MORTON AND NORTHWESTERN GRANT COUNTIES... At 1109 PM CDT/1009 PM MDT/, a severe thunderstorm was located near Almont, or 31 miles west of Mandan, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Elgin, Carson, Almont, Heart Butte Dam, and Heil. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4631 10174 4645 10205 4686 10155 4669 10119 TIME...MOT...LOC 0409Z 218DEG 27KT 4667 10152 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ TELKEN
035 WWUS53 KBIS 120421 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 1121 PM CDT Sun May 11 2025 NDC037-059-120430- /O.EXP.KBIS.SV.W.0002.000000T0000Z-250512T0430Z/ Morton ND-Grant ND- 1121 PM CDT Sun May 11 2025 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON AND NORTHWESTERN GRANT COUNTIES WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds up to 50 mph are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until midnight CDT/1100 PM MDT/ for south central and southwestern North Dakota. && LAT...LON 4631 10174 4645 10205 4686 10155 4669 10119 TIME...MOT...LOC 0420Z 218DEG 27KT 4673 10145 $$ TELKEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:59 PM MDT, 30 minutes earlier. Its key messages:
- Critical fire weather conditions expected to remain tonight through Monday evening across south central North Dakota and much of the James River Valley.
- Isolated to scattered thunderstorms continue this evening into the early overnight hours. Strong winds to 70 mph will be the main threat from any storm that can develop.
- Hot, dry, and breezy conditions to continue into Monday, with record high temperatures possible.
- Near critical to critical fire weather conditions may continue for Tuesday.
- Higher chances for rain and much cooler temperatures return for the second half of next week.
Area forecast discussion, May 11, 8:59 PM MDT, 30 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 959 PM CDT Sun May 11 2025 .KEY MESSAGES... - Critical fire weather conditions expected to remain tonight through Monday evening across south central North Dakota and much of the James River Valley. - Isolated to scattered thunderstorms continue this evening into the early overnight hours. Strong winds to 70 mph will be the main threat from any storm that can develop. - Hot, dry, and breezy conditions to continue into Monday, with record high temperatures possible. - Near critical to critical fire weather conditions may continue for Tuesday. - Higher chances for rain and much cooler temperatures return for the second half of next week. && .UPDATE... Issued at 949 PM CDT Sun May 11 2025 Isolated to scattered thunderstorms continue to lift through parts of western and north central North Dakota. It was looking as if cooling temperatures in the lower atmosphere would possibly bring an end to the random strong wind gusts, but not long ago we had a gust of 77 mph at the Hettinger airport. Thus, will be watching for the strong wind threat for a little while longer. Further north over north central North Dakota, thunderstorm winds have notably diminished with observations noting little change with storms passing over. UPDATE Issued at 638 PM CDT Sun May 11 2025 Isolated to scattered thunderstorms have developed along a weak frontal boundary stretching from Lake Metigoshe southwestward towards Dickinson, with a gap before additional thunderstorms are again noted around Bowman. Forecast soundings, and current sounding going up at BIS, show a very dry lower atmosphere and thus the concern of strong wind gusts from any storm. UPDATE Issued at 540 PM CDT Sun May 11 2025 Have issued a Severe Thunderstorm Watch for McKenzie and Dunn Counties, and all remaining counties south of there to the South Dakota state line. Thunderstorms continue to develop to the south and west, and with the very dry atmosphere below, very strong wind gusts have become a significant concern. && .DISCUSSION... Issued at 325 PM CDT Sun May 11 2025 Dry and breezy conditions will continue to be found through tonight. A surface low in the west combined with unsettled southwesterly flow could still bring isolated to scattered showers and thunderstorms this evening into the early overnight hours. MUCAPE cape could get over 1000 J/KG this evening and effective bulk shear may approach 40 knots. Low level hodographs even show some veering with straight hodographs from there. With higher dewpoints this could provide for more of a scattered severe weather threat. However, dry air in place will make thunderstorms elevated today. High DCAPE and inverted v soundings also providing for mainly a wind threat today. Wind gusts to 60 mph will be the main threat, with perhaps some small hail if a more organized storm can develop. Otherwise, look for mild temperatures, with breezy and dry conditions. As a result of these dry conditions even at night, the Red Flag Warning has been extend for some areas tonight through Monday evening. See the Fire Weather Discussion for more details. Lows tonight will be mild in the upper 50s to upper 60s. Some of these breezy winds may also bring some blowing dust this evening in the southeast. Southwest flow aloft and southerly flow at the surface will continue hot, dry, and breezy conditions. Highs will once again be in the 90s, and could approach record readings for some. Areas where the driest air lines up with breezy winds will remain in the Red Flag Warning through Monday evening. Mainly in south central North Dakota and the James River Valley, see the Fire Weather Discussion. Chances for thunderstorms remain minimal for Monday despite some afternoon instability. Warm air aloft will help cap the atmosphere, as well as the lack of lift. Monday evening sees some lingering breezy winds across the south central, although humidity recoveries should improve. Look for lows in the upper 50s to upper 60s once again. Tuesday's weather will all depend on timing of a cold front. Central and eastern areas may see lingering hot and breezy conditions, perhaps leading to near critical or critical fire weather conditions. Meanwhile western areas see a breezy north wind develop and cooler temperatures. Precipitation chances could also return with this front on Tuesday through Tuesday night. Perhaps some strong to severe storms are possible in the east as a result, although will depend on cold front timing and some capping concerns. Lows Tuesday night will range in the 50s west to 60s east. Wednesday through the end of the work week still looks to be cooler and active with a large trough transforming to a large upper low. The start of this pattern change could still bring about some strong to severe thunderstorms. CSU-MLP still showing Wednesday as the highest chances for severe weather during the upcoming week. High temperatures are forecast to go from the 60s west to 80s east on Wednesday to the 50s and lower 60s to end the week. Morning lows by the end of the week could also be in the 30s, perhaps bringing some patchy frost later in the week through the weekend. With this active pattern could be some welcomed QPF. Currently the 48 hour chances of at least and inch of rainfall according to the NBM peak at 40 to 60 percent later in the week. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 949 PM CDT Sun May 11 2025 Isolated to scattered thunderstorms will be possible tonight. Although not much precipitation is expected from any storm, strong and variable wind gusts will be possible. The next concern is low level wind shear over KJMS and KBIS where 50kt winds will be possible about 1500 feet off the surface through the overnight hours. Otherwise, VFR conditions are expected. && .FIRE WEATHER... Issued at 325 PM CDT Sun May 11 2025 Tonight, poor humidity recoveries to as low as 35 percent and lingering breezy southerly winds will provide elevated fire weather concerns for south central North Dakota and much of the James River Valley. Elsewhere will see winds diminish and humidity recover generally above 50 percent. Given this poor recovering and lingering winds decided to extend the Red Flag Warning through the night in the mentioned critical areas. Monday, hot and very dry conditions will continue to be found across much of western and central North Dakota bringing near critical to critical fire weather conditions. South central portions and much of the James River Valley are expected to have breezy southerly winds, bringing critical fire weather conditions. Given this, extended the Red Flag Warning through Monday afternoon for the same areas that see a Red Flag Warning through tonight. Otherwise look for highs remaining in the 90s and a mainly dry forecast. Look for somewhat improved humidity recoveries Monday night. Near critical to perhaps critical fire weather conditions may then return on Tuesday. Timing of a cold front combined with uncertainty in fuels has cause for holding off on fire weather products at this time. && .BIS WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for NDZ005-012-013-021-034-042. Red Flag Warning until 9 PM CDT /8 PM MDT/ Monday for NDZ022- 023-025-035>037-045>048-050-051. && UPDATE...JJS DISCUSSION...Anglin AVIATION...JJS FIRE WEATHER...Anglin
Hazardous weather outlook, May 11, 9:09 PM MDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1009 PM CDT Sun May 11 2025 NDZ001>005-009>013-019>021-034-042-130315- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-Mercer-Oliver-McLean-Morton-Grant- 1009 PM CDT Sun May 11 2025 /909 PM MDT Sun May 11 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, and south central North Dakota. .DAY ONE...Tonight Isolated thunderstorms are possible. A few storms could become strong to severe with wind gusts to 60 mph being the main threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday Near-critical fire weather conditions are possible again during the daytime on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ022-023-025-035>037-045>048-050-051-130315- Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 1009 PM CDT Sun May 11 2025 /909 PM MDT Sun May 11 2025/ This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight A Red Flag Warning is in effect through Monday evening. See weather.gov/bis for details. An isolated thunderstorm is possible this evening with gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Red Flag Warning is in effect through Monday evening. Near-critical to critical fire weather conditions are possible again during the daytime hours on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ017-018-031>033-040-041-043-044-130315- McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- 1009 PM CDT Sun May 11 2025 /909 PM MDT Sun May 11 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Isolated to scattered thunderstorms are possible. A few storms could become strong to severe with wind gusts to 70 mph being the main threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday Near-critical fire weather conditions are possible again during the daytime on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report strong wind gusts from any thunderstorm.
In the hours before
Local storm report, May 11, 8:42 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
942 PM CDT Sun May 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM Tstm Wnd Gst 1 NNW Hettinger 46.02N 102.65W
05/11/2025 M77 MPH Adams ND ASOS
ASOS station KHEI Hettinger Airport.
&&
JGASpecial weather statement, May 11, 8:46 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Bismarck ND
946 PM CDT Sun May 11 2025
NDZ042-045-120330-
Grant ND-Sioux ND-
946 PM CDT Sun May 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SIOUX AND
SOUTHEASTERN GRANT COUNTIES THROUGH 1030 PM CDT/930 PM MDT/...
At 946 PM CDT/846 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Morristown, or 23 miles east of Lemmon, moving
northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Morristown, Standing Rock, and northwestern Standing Rock Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4628 10149 4623 10119 4608 10098 4594 10126
4594 10179
TIME...MOT...LOC 0246Z 224DEG 39KT 4589 10167
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
TELKENSpecial weather statement, May 11, 9:08 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1008 PM CDT Sun May 11 2025
NDZ017-120400-
McKenzie ND-
1008 PM CDT Sun May 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCKENZIE COUNTY
THROUGH 1100 PM CDT...
At 1008 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Trotters, or 25 miles southeast of Sidney, moving
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Watford City, Alexander, Arnegard, East Fairview, Skaar, Cartwright,
Sather Dam, Charbonneau, and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern and northwestern North Dakota.
&&
LAT...LON 4791 10404 4782 10315 4733 10358 4733 10405
TIME...MOT...LOC 0308Z 208DEG 32KT 4742 10382
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
TELKENSpecial weather statement, May 11, 9:09 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
909 PM MDT Sun May 11 2025
NDZ018-032-033-120400-
Stark ND-Billings ND-Dunn ND-
909 PM MDT Sun May 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DUNN...CENTRAL
BILLINGS AND NORTHWESTERN STARK COUNTIES THROUGH 1000 PM MDT...
At 909 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Medora, or 27 miles east of Beach, moving
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Belfield, Medora, South Fairfield, Fairfield, Fryburg, and Sully
Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern North Dakota.
&&
LAT...LON 4690 10361 4728 10344 4712 10282 4671 10337
4680 10361
TIME...MOT...LOC 0309Z 211DEG 29KT 4682 10343
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
TELKENSpecial weather statement, May 11, 9:18 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Bismarck ND
918 PM MDT Sun May 11 2025
NDZ041-042-044-045-120400-
Grant ND-Hettinger ND-Sioux ND-Adams ND-
918 PM MDT Sun May 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SIOUX...
SOUTHEASTERN HETTINGER...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES THROUGH 1000 PM MDT...
At 918 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Thunder Hawk, or 6 miles southeast of Lemmon,
moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern Sioux,
southeastern Hettinger, southwestern Grant and southeastern Adams
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern North Dakota.
&&
LAT...LON 4595 10230 4633 10201 4616 10139 4594 10163
TIME...MOT...LOC 0318Z 210DEG 35KT 4587 10206
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TELKENSpecial weather statement, May 11, 9:22 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1022 PM CDT Sun May 11 2025
NDZ034-041-042-120415-
Grant ND-Hettinger ND-Morton ND-
1022 PM CDT Sun May 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HETTINGER...WEST
CENTRAL MORTON AND NORTHWESTERN GRANT COUNTIES THROUGH 1115 PM
CDT/1015 PM MDT/...
At 1022 PM CDT/922 PM MDT/, Doppler radar was tracking a strong
thunderstorm over Elgin, or 35 miles northeast of Lemmon, moving
northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elgin, New Leipzig, Heart Butte Dam, Burt, and Heil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for southwestern North Dakota.
&&
LAT...LON 4641 10231 4663 10213 4663 10210 4667 10209
4682 10197 4668 10138 4625 10178
TIME...MOT...LOC 0322Z 210DEG 35KT 4641 10185
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TELKENThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 6:17 PM MDT | Special Weather Statement | BIS | Bottineau | 43 min |
| May 11, 7:06 PM MDT | Special Weather Statement | BIS | Rolette | 39 min |
| May 11, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 50 min |
| May 11, 8:46 PM MDT | Special Weather Statement | BIS | Sioux | 44 min |
| May 11, 9:08 PM MDT | Special Weather Statement | BIS | McKenzie | 52 min |
| May 11, 9:09 PM MDT | Special Weather Statement | BIS | Billings | 51 min |
| May 11, 9:18 PM MDT | Special Weather Statement | BIS | Grant | 42 min |
| May 11, 9:22 PM MDT | Special Weather Statement | BIS | Grant | 53 min |
| May 11, 9:51 PM MDT | Special Weather Statement | BIS | Williams | 54 min |
| May 11, 10:04 PM MDT | Special Weather Statement | BIS | Dunn | 56 min |
| May 11, 10:30 PM MDT | Special Weather Statement | BIS | Burleigh, Morton | 60 min |
| May 12, 12:13 AM MDT | Special Weather Statement | BIS | Burleigh | 32 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.